# SDR AALA201908229021

- Difficulty date: August 15, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 16,703 hours, 7,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5347047500600
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT, LEFT HAND SIDEWALL TO FLOOR SUPPORT ANGLE BETWEEN FR 53 AND FR 54 AT S38L. REPLACED FLOOR SUPPORT ANGLE PER SRM 51-42-11.
